# SDR DALA2015042302864

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 75,245 hours, 33,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSILAGE SKIN CRACKED AND BULGING.  FWD EDGE OF MAIN EQUIPMENT ACCESS DOOR CUTOUT.  COMPLIED WITH PRI 535376-14, REV 3.
